RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 283, Pages 25–39 (Mi tm3504)  

On the existence of variational principles for differential–difference evolution equations

V. M. Filippov, V. M. Savchin, S. A. Budochkina

Peoples Friendship University of Russia, Moscow, Russia

Abstract: The problem of existence of variational principles for wide classes of generally nonlinear differential-difference equations with nonpotential operators is investigated.

DOI: https://doi.org/10.1134/S0371968513040031

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 283, 20–34

Bibliographic databases:

UDC: 517.9
Received in November 2012

Citation: V. M. Filippov, V. M. Savchin, S. A. Budochkina, “On the existence of variational principles for differential–difference evolution equations”, Function theory and equations of mathematical physics, Collected papers. In commemoration of the 90th anniversary of Lev Dmitrievich Kudryavtsev's birth, Tr. Mat. Inst. Steklova, 283, MAIK Nauka/Interperiodica, Moscow, 2013, 25–39; Proc. Steklov Inst. Math., 283 (2013), 20–34

Citation in format AMSBIB
\Bibitem{FilSavBud13}
\by V.~M.~Filippov, V.~M.~Savchin, S.~A.~Budochkina
\paper On the existence of variational principles for differential--difference evolution equations
\inbook Function theory and equations of mathematical physics
\bookinfo Collected papers. In commemoration of the 90th anniversary of Lev Dmitrievich Kudryavtsev's birth
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 283
\pages 25--39
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3504}
\crossref{https://doi.org/10.1134/S0371968513040031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3479946}
\elib{http://elibrary.ru/item.asp?id=20783227}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 283
\pages 20--34
\crossref{https://doi.org/10.1134/S0081543813080038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000330983000002}


Linking options:
  • http://mi.mathnet.ru/eng/tm3504
  • https://doi.org/10.1134/S0371968513040031
  • http://mi.mathnet.ru/eng/tm/v283/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:337
    Full text:68
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020